# SDR DALA2019020600814

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 17,967 hours, 6,626 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Dirty
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3814 GIRT BAR DOOR 1R HARD TO ENGAGE AND DISENGAGE ON RIGHT END . CORRECTIVE ACTION: CLEANED GIRT BAR BRACKETS, TEST OK PER 737 MM 25-66 (5074140).
